Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On limits of scalar operators


Author: James E. Simpson
Journal: Trans. Amer. Math. Soc. 122 (1966), 163-176
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9947-1966-0193519-7
MathSciNet review: 0193519
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. G. Bade, Weak and strong limits of spectral operators, Pacific J. Math. 4 (1954), 393-413. MR 0063567 (16:144a)
  • [2] -, On Boolean algebras of projections and algebras of operators, Trans. Amer. Math. Soc. 80 (1955), 345-360. MR 0073954 (17:513d)
  • [3] J. Y. Barry, On the convergence of ordered sets of projections, Proc. Amer. Math. Soc. 5 (1954), 313-314. MR 0062340 (15:964c)
  • [4] N. Dunford, Spectral theory. II. Resolutions of the identity, Pacific J. Math. 2 (1952), 559-614. MR 0051435 (14:479a)
  • [5] N. Dunford and J. Schwartz, Linear operators, Interscience, New York, 1958.
  • [6] D. A. Edwards and C. T. Ionescu Tulcea, Some remarks on commutative algebras of operators on Banach spaces, Trans. Amer. Math. Soc. 93 (1959), 541-551.
  • [7] S. R. Foguel, Sums and products of commuting spectral operators, Ark. Mat. 3 (1957), 449-461. MR 0104154 (21:2914)
  • [8] -, A perturbation theorem for scalar operators, Comm. Pure Appl. Math. 11 (1958), 293-295. MR 0096977 (20:3458)
  • [9] A Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type $ C(K)$, Canad. J. Math. 2 (1952), 129-173. MR 0058866 (15:438b)
  • [10] C. T. Ionescu Tulcea, Spectral operators on a locally convex space, (unpublished manuscript).
  • [11] -, Spectral operators on locally convex spaces, Bull. Amer. Math. Soc. 67 (1961), 125-128. MR 0123192 (23:A521)
  • [12] F. Rellich, Störungstheorie der Spektralzerlegung. II, Math. Ann. 113 (1936), 677-685. MR 1513115
  • [13] H. Schaeffer, Spectral measures in locally convex algebras, Acta. Math. 107 (1962), 125-173. MR 0141992 (25:5387)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0193519-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society